# SDR CA100817014

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

UNCOMMANDED FEATHER DURING CRUISE WITH CLEAR ATMOSPHERIC CONDITIONS, THE ENGINE HAD AN UNCOMMANDED FEATHER.  THE ENGINE WAS SHUTDOWN AND SUBSEQUENTLY WAS RESTARTED SUCCESSFULLY.  CREW ELECTED TO RETURN TO ORIGIN AND DECLARED EMERGENCY.  ACFT LANDED WITH BOTH ENGINES RUNNING NORMALLY.
